# SDR CA970731006

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Part number: 40P131
- Condition: Wrong Pos
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B, O

## Discrepancy

(CAN) NR2 ENGINE FLAMED OUT DUE TO NR1 TRANSFER PUMP TURNED OFF DURING FUEL IMBALANCE MANAGEMENT. NR1 TRANSFER PUMP CHECK VALVE OPERATING UNDER MEL 28-06 WHICH REQUIRES THE TRANSFER PUMP TO BE ON AT ALL TIMES MANIFOLD IS PRESSURIZED. ENGINE RESTARTED AT FL300, ALL SYSTEMS RETURNED TO NORMAL OPERATION.
